# SDR DALA2022070104589

- Difficulty date: June 25, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 58,897 hours, 30,733 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3116 - CORROSION ON ON NUTS OF INTERCONNECTING STRUT OB FLAP ON LH WING. CORRECTIVE ACTION: REPLACED NUTS OF INTERCONNECTING STRUT OB FLAP ON LH WING AS PER A320 FAM AMM 27-51-44(2293766)
